# SDR 2008UALA06179

- Difficulty date: October 18, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 24,686 hours, 9,679 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU AFT LT INTERIOR LIGHT FAULT ON 3SV EMERGENCY LIGHT CHECK.  REPLACED AFT LEFT POWER SUPPLY AND BATTERY.  LIGHTS CHECKED OK.
